Local model for moduli space of affine vortices Academic Article uri icon


  • We show that the moduli space of regular affine vortices, which are solutions of the symplectic vortex equation over the complex plane, has the structure of a smooth manifold. The construction uses Zilteners Fredholm theory results [A Quantum Kirwan Map: Bubbling and Fredholm Theory, Memiors of the American Mathematical Society, Vol. 230 (American Mathematical Society, Providence, RI, 2014), pp. 1129]. We also extend the result to the case of affine vortices over the upper half plane. These results are necessary ingredients in defining the open quantum Kirwan map proposed by Woodward [Gauged Floer theory for toric moment fibers, Geom. Funct. Anal. 21 (2011) 680749].

published proceedings

  • International Journal of Mathematics

author list (cited authors)

  • Venugopalan, S., & Xu, G.

citation count

  • 0

complete list of authors

  • Venugopalan, Sushmita||Xu, Guangbo

publication date

  • January 2018